# SDR TWRA9765

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING L2 DOOR WARNING LIGHT SWITCH AT CGK, THE SLIDE RAFT DEPLOYED AND THE DOOR ASSIST BOTTLE DEPLETED.  DEFERRED ITEM PER MEL 25-10-B PER LOG PAGE 60589 ITEM 1.  (M)
